# SDR AALA202206012283

- Difficulty date: May 31, 2022
- Submitted: June 1, 2022
- Operation: Air carrier
- Aircraft: N768US
- Make and model: Airbus A319-112
- Aircraft serial: 1389
- Aircraft time: 55,717 hours, 35,397 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Priority Valve
- Part number: BHC106004
- Condition: Leaking
- Location: Zone 100 - Fuse
- Stage of operation: CL
- How discovered: V
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AIRCRAFT GREEN SYSTEM SERVICED TWICE IN ONE DAY. ON CLIMB OUT OF CLT CHECKED QUANTITY WAS HALF FULL AND CONTINUED TO DECREASE. THE AIRCRAFT DIVERTED TO PIT WHERE IT LANDED SAFELY AND TAXIED TO THE GATE. IT WAS NOTED THAT UPON LANDING THE HYDRAULIC QUANTITY CAME UP TO 3/4 QUANTITY. NOTE NO EMERGENCY WAS DECLARED. MAINTENANCE REPLACED GREEN HYDRAULIC SYSTEM PRIORITY VALVE 1064GM PER AMM 29-11-33. A SATISFACTORY LEAK / OPERATIONAL CHECK WAS ACCOMPLISHED.
